# SDR CA980331003

- Difficulty date: March 23, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Drag Brace
- Part number: 55010021
- Condition: Broken
- Location: Mlg
- Part time: 23,412 hours, 39,579 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON TOUCHDOWN CREW FELT LEFT GEAR COLLAPSE & HEARD PROP BLADE STRIKING RWY.GO AROUND COMPLETED, BUT ON SUBSEQUENT LDG GEAR WAS NOT LOCKED DOWN LEFT MAIN GEAR PIVOTED REARWARDS ALLOWING LEFT WING TIP & BLADES OF LEFT PROP TO CONTACT GROUND. A/C STOPPED 50 TO 100 FEET OFF RWY. BOTH LEFT MAIN GEAR DRAG BRACE AFT LOWER LINKS HAD FAILED. LAB ANALYSIS FOUND BRACES FAILED AS A RESULT OF OVERLOAD FORCES IMPOSED BY A PROBABLE HARD LANDING.
